# SDR ASAA0180083

- Difficulty date: February 23, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N982AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53473
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING K-CHECK, FOUND LEFT AND RIGHT OVERWING EMERGENCY EXIT OVERHEAD LIGHTS INOPERATIVE.  REMOVED AND REPLACED THE TWO BATTERIES IN THE ASSOCIATED BATTERY PACK.  LIGHTS THEN OPERATED NORMALLY.  (M)
